Kofarst Syrup 60ml
Item requires a valid prescription
Manufactured By Lazarus Healthcare
Composition Chlorpheniramine Maleate 2mg,Dextromethorphan Hydr
Includes all taxes
Click here to view Alternate brands
Kofarst Syrup Uses:
Kofarst Syrup composition:
Interactions / Warnings:
Caution is advised when consuming alcohol with Kofarst Syrup. Please consult your doctor.
- Avoid driving or operating dangerous machinery as it may decrease alertness.
- Avoid consuming alcohol when taking the Chlorpheniramine Maleate, as it may cause excessive sleepiness or drowsiness.
Kofarst Syrup Side Effects:
How to use:
How it works:
Chlorpheniramine causing these side effects is common or rare. Always consult your doctor, if you experience any of these side effects
Q. Is chlorpheniramine like Benadryl?
No, chlorpheniramine is different from Benadryl
Q. Is chlorpheniramine prescription?
Yes, it is available with doctorâ€™s prescription only
Q. Can I take chlorpheniramine or chlorpheniramine maleate with Panadol/ cetirizine /Zyrtec/ Allegra/ warfarin/ diphenhydramine/ ibuprofen/Claritin/guaifenesin/Benadryl?
Yes, but taking other medicines may alter the effects of chlorpheniramine. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required
Q. Does chlorpheniramine contain aspirin?
No, it does not contain aspirin in it. Chlorpheniramine is a different drug than aspirin.
Disclaimer : The content on KauveryMeds.com is only for informational purposes. Always consult a professional medical practitioner regarding any health or medical conditions and their respective diagnosis or treatment. Follow your doctor's advice and do not disregard it because of something you have seen or read on this website